MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 5X45MM S; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 5X45MM S; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186750445S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d2b.Additional pro-codes: kwq, kwp.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was an unknown surgery for fracture on (b)(6) 2023.After the surgery, it was confirmed that of the eight screws, several that were not cemented had backed out, and all were to be removed.On (b)(6) 2024, the removal surgery was performed.In the surgery after the removal, the screw with cement injected found to be short and confirmed to be broken.It was confirmed that a part of the screw has remained in the body.The surgery was completed successfully with no surgical delay.The surgeon commented that there was no resistance at the time of screw removal, so it did not feel like it was broken at the time of removal.Also, he mentioned that the screw left behind in the body appears to be attached to the cement, so he doesn't think it's affected.This pc is related to (b)(4) which reports the removal surgery caused by the screw backed out after the initial surgery.This pc reports the event that a part of screw which should have been removed was left in the body due to breakage.This report is for one (1) viper prime cfxfn xtb 5x45mm s this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6: component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H6: device history review (dhr): a manufacturing record evaluation was performed for the finished device.Product code: 186750445s.Lot number: tbajcq.It was electronically reviewed and no nonconformance's / manufacturing irregularities were identified during the manufacturing process.The product was released on: 10-jun-2022.Manufacturing site: jabil le locle.Expiry date:30-apr-2027.Corrected data: d4: primary udi number updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFXFN XTB 5X45MM S
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19757387
Report Number1526439-2024-01847
Device Sequence Number6532589
Product Code NKB
UDI-Device Identifier10705034529950
UDI-Public(01)10705034529950(17)270430(10)TBAJCQ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186750445S
Device Lot NumberTBAJCQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BIOMATERIAL - CEMENT.
Patient Age50 YR
Patient SexFemale